Skip to content

Gan Mao Ling Tablets - Antihistamine Pain Reliever-Fever Reducer
羊城牌精制感冒靈(西藥)

Size: 120 tablets per bottle
120片

Product code: YC3/1
$12.99

logo icon Description logo icon

Gan Mao Ling Tablets (Antihistamine Pain Reliever - Fever Reducer) Temporarily relieves the following symptoms associated with the common cold, hay fever, or other upper respiratory allergies: minor aches and pains, headache, itchy, watery eyes, muscular aches, sneezing, runny nose, sore throat, itching of the nose or throat and fever.



Anhui Dongshengyoubang Pharmaceutical Co., Ltd.

logo icon Ingredients logo icon

Active ingredients (in each tablet): Acetaminophen 60mg, Chlorpheniramine Maleate 0.667mg

logo icon How To Use logo icon

DIRECTIONS:

  • Adults and children 12 years & older: Take 6 tablets every 4 hours, Not more than 36 tablets in 24 hours.
  • Children 6 to under 12 years: Take 3 tablets every 4 hours, Not more than 18 tablets in 24 hours.
  • Children under 6 years: Consult a doctor


WARNINGS:

Do not use: on wounds, on damaged or irritated skin, if you are allergic to any ingredient in this product



Ask a doctor or pharmacist before use if: you have any concerns about using this product



When using this product: avoid contact with the eyes or mucous membranes, do not bandage tightly, do not apply heat to the area in the form of heating pads, hot water bottles, or lamps (doing so increases the risk of serious burns), avoid placing on extremely hairy areas of skin to avoid irritation upon removing the patch



Stop use and ask a doctor if: condition worsens, symptoms persist for more than 7 days, symptoms clear up and occur again within a few days, excessive irritation of the skin develops, nausea, vomiting, abdominal discomfort, diarrhea, or skin rash occurs, you feel actual pain or experience blistering or burning after application (it is normal to feel a warming or cooling sensation)

 

logo icon Reviews logo icon
Want curated suggestions?